# SDR SABA020005

- Difficulty date: January 12, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- Aircraft time: 14,752 hours, 21,486 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 110A703056A
- Part serial: BADL369
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Flight 5167 from LEX to CLT; After takeoff the nose gear unsafe light stayed on. Gear was lowered and indicated down and locked. Aircraft returned to LEX and landed with no other problems. No emergency was declared. Maintenance from CLT inspected the nose gear and serviced it with nitrogen. Strut was fouund  safe for ferry flight to CLT Flight # 9475. Maintenance in CLT removed and replaced the nose gear strut for not holding nitrogen. Retraction check C/W. Aircraft returned to service.
